RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 2, Pages 267–269 (Mi dan35270)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

The character of the spectrum of a selfadjoint extension of the Laplace operator in a bounded region (fundamental systems of functions with an arbitrary preassigned subsequence of fundamental numbers)

V. A. Il'in, A. F. Filippov

Lomonosov Moscow State University

Full text: PDF file (497 kB)

Bibliographic databases:
UDC: 517.432+517.512/4
Presented: А. Н. Тихонов
Received: 28.11.1969

Citation: V. A. Il'in, A. F. Filippov, “The character of the spectrum of a selfadjoint extension of the Laplace operator in a bounded region (fundamental systems of functions with an arbitrary preassigned subsequence of fundamental numbers)”, Dokl. Akad. Nauk SSSR, 191:2 (1970), 267–269

Citation in format AMSBIB
\Bibitem{IliFil70}
\by V.~A.~Il'in, A.~F.~Filippov
\paper The character of the spectrum of a selfadjoint extension of the Laplace operator in a bounded region (fundamental
systems of functions with an arbitrary preassigned subsequence of fundamental numbers)
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 2
\pages 267--269
\mathnet{http://mi.mathnet.ru/dan35270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0267289}
\zmath{https://zbmath.org/?q=an:0209.41302}


Linking options:
  • http://mi.mathnet.ru/eng/dan35270
  • http://mi.mathnet.ru/eng/dan/v191/i2/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. L. Gorbachuk, “Self-adjoint boundary problems for a second-order differential equation with unbounded operator coefficient”, Funct. Anal. Appl., 5:1 (1971), 9–18  mathnet  crossref  mathscinet  zmath
    2. M. M. Gekhtman, “Existence of surface conditions for nonclassical self-adjoint extensions of the Laplace operator”, Funct. Anal. Appl., 16:1 (1982), 49–51  mathnet  crossref  mathscinet  zmath  isi
    3. A. R. Aliev, S. F. Babayeva, “On the boundary value problem with the operator in boundary conditions for the operator-differential equation of the third order”, Zhurn. matem. fiz., anal., geom., 6:4 (2010), 347–361  mathnet  mathscinet  zmath
    4. S. S. Mirzoyev, A. R. Aliev, L. A. Rustamova, “Solvability Conditions for Boundary-Value Problems for Elliptic Operator-Differential Equations with Discontinuous Coefficient”, Math. Notes, 92:5 (2012), 722–726  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. S. S. Mirzoev, A. R. Aliev, L. A. Rustamova, “On the Boundary Value Problem with the Operator in Boundary Conditions for the Operator-Differential Equation of Second Order with Discontinous Coefficients”, Zhurn. matem. fiz., anal., geom., 9:2 (2013), 207–226  mathnet  mathscinet
  • Number of views:
    This page:51
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020